# SDR QMLA2015101315096

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N163BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0671
- Aircraft time: 3,414 hours, 14,687 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion
- Part number: 4649302041
- Part serial: 2222
- Condition: Damaged
- Location: Transmission
- Part time: 3,414 hours, 14,687 cycles
- Component: Transmission
- Component part number: 4649010010
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TRANSMISSION HAD STAGE 2 HIGH IRON INDICATION FROM OIL SAMPLE, REQUIRING INPUT DRIVE STAGE TOOTHING INSPECTION IAW ASB EC135-63A-012 WITHIN 25 FH.  INSPECTION REVEALED PITTING IN BOTH INPUT PINIONS & BEVEL GEAR OF MAIN TRANSMISSION REQUIRING REPLACEMENT OF TRANSMISSION.  THIS ACFT IS CURRENTLY OUT OF SERVICE AWAITING THIS REPLACEMENT TRANSMISSION.
